# SDR DXTA200500874

- Difficulty date: July 31, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 5,738 hours, 4,966 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION NOTED EXCESSIVE AIR NOISE, EXTENDED GEAR, UPON RETRACTION HYD PRESS LIGHT REMAINED ON ALSO GEAR UNLOCK LIGHT STAYED ON.  RE-EXTENDED GEAR AND HYD PRESS LIGHT WENT OUT AND GEAR UNLOCK LIGHT WENT OUT.  ADJUSTED NOSE LANDING GEAR DOWN LINKAGE IAW CE560 M/M CHAP 32-21-01, LANDING GEAR EXTENDS AND RETRACTED TEN TIME WITH NO DEFAULT.
